# SDR SWAA021800

- Difficulty date: August 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 28,093 hours, 24,883 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 65C259271
- Condition: Worn
- Location: Rt Mlg W/W
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICABLE BINDING IN AILERON CONTROL WHEEL.  MX FERRY TO PHX.  REMOVED AND REPLACED BEARINGS AT AILERON FEEL CENTERING UNIT AND F/O'S CONTROL YOKE ASSY PER MM.
